MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX NEUT 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX NEUT 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-32-056
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that 4 weeks post surgery, the patient came back with hip problems and noise from the hip.The cause was poly liner dissociation leading to revision surgery and exchange of the poly liner.The pinnacle cup was left well fixed, only liner exchange was performed.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device and provided images found evidence to support disassociation of the liner from the cup while implanted.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ALTRX NEUT 32IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11590524
Report Number1818910-2021-06490
Device Sequence Number11982372
Product Code LPH
UDI-Device Identifier10603295016137
UDI-Public10603295016137
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number1221-32-056
Device Catalogue Number122132056
Device Lot NumberJ84W89
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/29/2021
05/12/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date05/11/2021
05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX56OD; COMPETITOR HEAD (Z/B); PINN 100 W/GRIPTION 56MM; ALTRX NEUT 32IDX56OD; COMPETITOR HEAD (Z/B); PINN 100 W/GRIPTION 56MM
Outcome Attributed to Adverse Event Required Intervention;